Jump to content

Symptoms after Pfizer


Recommended Posts

1 hour ago, pseudorabies said:

No problems for me however about 24 hours after the second injection I noticed that metallic items would vibrate and wobble when I walked by.  48 hours post-injection I was attacked by a pair of scissors as I walked through my kitchen.  I asked the NSA agents that had started following me around the time I left the hospital where I was injected about this.  They told me not to worry about it and recommended that I take some adrenochrome.  Helpful guys!!

Similar experience here … after both my 1st and 2nd AZ shots I was abducted by aliens (sounded like Planet Thnarg but tough to be sure what a methane-breather is trying to tell you) and savagely anal-probed.

 

Can’t wait for my booster shot and this time I’ll make sure my iPhone is fully charged - their podule operates on 240 quintillion volts which was an issue.

Link to post
Share on other sites
  • Replies 62
  • Created
  • Last Reply

Top Posters In This Topic

Top Posters In This Topic

Popular Posts

I’ve found myself unable to pronounce the ‘F’ in Pfizer without laughing like a drain … but then again I’ve had only Astra Zeneca shots so there’s that.   Get well soon. and (a) don’t seek m

1st headache on the 5th day 2nd not well since the 5th day, now almost a month. Temperature, sweating, headaches, gastric problems

No problems for me however about 24 hours after the second injection I noticed that metallic items would vibrate and wobble when I walked by.  48 hours post-injection I was attacked by a pair of sciss

1 hour ago, vandeventer said:

I think it effects the young a lot more. A friend got a Pfizer jab yesterday at the age of 25, the second Pfizer jab. On the way home she said pull over and threw up. She threw up 5 times since the jab. Different strokes for different folks.

Me, no reaction from the Pfizer jab, not even a sore arm but my wife a night's vomiting after the AZ jab.

Link to post
Share on other sites
16 minutes ago, joe999 said:

54, got my first Pfizer shot yesterday. Apart from muscle soreness in the injection area, no other side-effects. Did my regular 2500m swim earlier this morning at normal pace, feel fine. 

Just wondering - can you play the piano now at all?

Link to post
Share on other sites

First jab (Pfizer)

 

Heavy headache starting after 3 or 4 days. And then feel the slight pain from nervous in my back. Both recovered less than 2 days.

 

Second jab (Pfizer)

 

Feeling restless in first two days but no further symptoms afterwards. 

 

I think it is still good for immune.   

Edited by nabbie
grammar
  • Like 1
Link to post
Share on other sites

I had no issues after the first shot, except the arm was sore and the injection site for about a day.

 

Second shot...around 12 hours after and for a period of around 7 days, severe gastric issues. Had to go to a pharmacy to get some Imodium equivalent. Took them for 2 days. Have been good ever since. 

May have been coincidence.

Link to post
Share on other sites

zero side effects             sinovac then AZ

zero side effects              pfizer  x 2

 

over 50 

  • Like 1
Link to post
Share on other sites
4 hours ago, Road Warrior said:

had 2 injections -- not a thing regards any after effects.

Same here. Absolutely nothing. Not even a sore arm. 

Actually felt elated.

Give me more !!!

Link to post
Share on other sites
On 10/20/2021 at 1:22 PM, VYCM said:

Anyone else with issues? 

Headache and sore arm for the evening 

 

Wouldn't call them issues.

 

 

Link to post
Share on other sites

Had in past migraine developed which could be triggered by several things.

One triggering where all started with was statines, against high cholesterol.

There are more negative reactions with statines and i dont use it anymore for years.

Better higher cholesterol then the really super bad headaches i got from it.

I start using curcuma, though the specialist told me it didnt work. However my cholesterol level lowered and i knew "it wouldnt work". So no placebo effect then?! 

After i had my second shot of Pfizer, my headaches faded away ! Amazing, coincidence?   

Second one gave some sore arm pain, but faded way normally.

Link to post
Share on other sites

General variation in reported effects seem same as AZ which I have had  2 of. First one mostly caused 2 days of feeling tired and aching joints.Second one a notably sore injection point, stiff back and neck and a mild headache gone after two days.

  • Like 2
Link to post
Share on other sites

I got the first Pfizer shot in April and the second shot on 3 May.  I had no symptoms or reactions at all from either shot.  My shoulder at the injection site was sore for about 24 hours both times.  

  • Like 1
Link to post
Share on other sites

1st dose- Fatigue for a couple of days.

 

2nd dose- Fatigue and felt generally unwell and hot.

 

Overall- mild.  Absolutely typical to most people, I'd guess.

  • Like 2
Link to post
Share on other sites
On 10/21/2021 at 4:14 PM, Luuk Chaai said:

Zero complaints.  no pains  no sweating no cramps no sore arm nothing..  next shot Nov 5th    expect the  same

I expect so, but be aware the second is considered more likely to produce side effects, so take it easy the day before, ie, no heavy work outs or booze ups.

  • Like 1
Link to post
Share on other sites

I may have had a mild case of covid toe 4 days after my first injection. Not sure if it was a side effect of Pfizer, or I caught covid at the vaccination place.

Link to post
Share on other sites
On 10/20/2021 at 7:56 PM, internationalism said:

1st headache on the 5th day

2nd not well since the 5th day, now almost a month. Temperature, sweating, headaches, gastric problems

Dr John Campbell has some good data on side effects on his you tube sight, he says don't muck around see your doctor if you think you may be having a adverse reaction, that's what I would do, see a medical professional. 

  • Like 2
Link to post
Share on other sites
1 hour ago, kiwikeith said:

Dr John Campbell has some good data on side effects on his you tube sight, he says don't muck around see your doctor if you think you may be having a adverse reaction, that's what I would do, see a medical professional. 

Good luck finding one in Thailand.

Better off asking on the internet IMHO, you'll get better answers than any Thai doctor can give you.

Link to post
Share on other sites
Just now, BritManToo said:

Good luck finding one in Thailand.

Better off asking on the internet IMHO, you'll get better answers than any Thai doctor can give you.

100% incorrect. The internet is full of misinformation and trolls. Some who say they got the virus but were never tested.

 

Most doctors here are ok. Some are really good with training in the West. At least they can take your diagnostics and figure out what might be going on. In the end, VERY few have severe side effects. Very few.

Link to post
Share on other sites

I don't think that foreigner in thailand has a chance for diagnosis of vax side effects. Some 500 patients (and families of deceased) has already received around 500k compensation for each. That would hold any doctor giving such diagnosis.

I haven't got vax insurance, because when I was buying my covid cover in April there was not any chance for a vax within near future.  

Link to post
Share on other sites

Apart from one limb shrivelling up and  falling off and the subsequent  inability to stand  with one leg I  had zero side  effetcs with BOTH injections

  • Haha 1
Link to post
Share on other sites
On 10/21/2021 at 8:22 AM, Count said:

I’ve had both Pfizer shots. After the first shot I was kind of aware of the spot where it went in for about 24 hours. After the second shot three weeks later there was nothing. 

Precisely the same for me. 71 in good health. Strong immune system all my life. Never bothered to even bandage minor cuts or scrapes.

 

I added the last with respect to the notion that people with stronger systems may have more serious effects. For some that may well be true.

Link to post
Share on other sites
On 10/23/2021 at 1:23 PM, taotoo said:

I may have had a mild case of covid toe 4 days after my first injection. Not sure if it was a side effect of Pfizer, or I caught covid at the vaccination place.

Yes, I tripped over a big kerb stone in the car park where vaccinations took place and hurt my foot a bit.  I wonder on the possibility of a stubbed toe!😀

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
  • Recently Browsing   0 members

    No registered users viewing this page.


×
×
  • Create New...